Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Yes, it can cause a range of signs including vomiting, hypertension, tachycardia, agitation, and tremors if enough is eaten. How much has your dog eaten? What is the concentration of these tablets? How long ago did he or she ingest them?
Thanks for that - he is just about on the toxic dose and so I definitely think it would be worth getting this boy to vomit this back up. There are several ways we can get your boy to vomit, however peroxide would be the best from home. See below for details of use:
Hydrogen peroxide 3%: 2 - 3 ml (half a teaspoon) via the mouth, may be repeated once. Make sure the hydrogen peroxide is active i.e. it should bubble and fizz. Feeding a few pieces of bread may improve vomiting efficiency and give bulk to push out the agent.
Please either attempt getting your boy to vomit now or get him down to your local Vet for apomorphine to help get him to vomit if you dont' have peroxide or don't feel comfortablet giving it to your boy.
If you have any further questions or concerns, please be sure to reply. Best of luck and do keep in touch with his progress.
Thank you and please now click ACCEPT.
Dr M D Edwards